# SDR GLBA20061108

- Difficulty date: May 27, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 23,274 hours, 24,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, RT FUSELAGE EXTERNAL PATCH AT FS 10172 STRINGER 17R AND 18R AT FRAME 30 CHAFED.  MAINTENANCE REMOVED AND REPLACED THE PATCH PER EMB-120 SRM 51-70.  REPAIR AREA APPROXIMATELY 3 BY 7. .050 2024 T-3.  RII INSPECTION COMPLIED PER TASKCARD 8.2.1.
